MAUDE Adverse Event Report: MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6944-65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 08/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had therapies withheld due to t-wave oversensing by the right ventricular (rv) lead.The lead was r programmed with no further t-wave oversensing observed in the clinic.The lead remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6163380
Report Number2649622-2016-15632
Device Sequence Number1418805
Product Code LWS
UDI-Device Identifier00643169451469
UDI-Public00643169451469
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/09/2018
Device Model Number6944-65
Device Catalogue Number6944-65
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2016
Supplement Date Received by Manufacturer09/09/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1 ICD, 4574-53 LEAD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age73 YR